Hausdorff dimension of measures with arithmetically restricted spectrum
Annales Fennici Mathematici, Tome 46 (2021) no. 1, pp. 537-551
Cet article a éte moissonné depuis la source Journal.fi
We provide an estimate from below for the lower Hausdorff dimension of measures on the unit circle based on the arithmetic properties of their spectra. We obtain those bounds via adaptation of our previous results for martingales on $q$-regular trees to a specific backwards martingale. To show the sharpness of our method, we improve the best numerical lower bound known for the Hausdorff dimension of certain Riesz products.
Keywords:
Hausdorff dimension, Fourier transform
Affiliations des auteurs :
Rami Ayoush 1 ; Dmitriy Stolyarov 2 ; Michał Wojciechowski 1
@article{AFM_2021_46_1_a31,
author = {Rami Ayoush and Dmitriy Stolyarov and Micha{\l} Wojciechowski},
title = {Hausdorff dimension of measures with arithmetically restricted spectrum},
journal = {Annales Fennici Mathematici},
pages = {537--551},
year = {2021},
volume = {46},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2021_46_1_a31/}
}
TY - JOUR AU - Rami Ayoush AU - Dmitriy Stolyarov AU - Michał Wojciechowski TI - Hausdorff dimension of measures with arithmetically restricted spectrum JO - Annales Fennici Mathematici PY - 2021 SP - 537 EP - 551 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/item/AFM_2021_46_1_a31/ LA - en ID - AFM_2021_46_1_a31 ER -
Rami Ayoush; Dmitriy Stolyarov; Michał Wojciechowski. Hausdorff dimension of measures with arithmetically restricted spectrum. Annales Fennici Mathematici, Tome 46 (2021) no. 1, pp. 537-551. http://geodesic.mathdoc.fr/item/AFM_2021_46_1_a31/